# SDR MASA200602477

- Difficulty date: October 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 6,715 hours, 4,963 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0768
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 6,716 hours, 4,963 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2833 OAK.  CAPTAIN REPORTED A I/B SPOILERON AND I/B FLT SPOILER CAUTION MESSAGE IN FLIGHT.  MX REMOVED AND REPLACED RIGHT INBOARD MFSPCU.
